# SDR MWEA020407

- Difficulty date: June 9, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,765 hours, 40,848 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Plunger
- Part number: 3952485501
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE LIGHT ILLUMINATED AFTER SLAT RETRACTED.  REMOVED AND REPLACED CRACK, SPRINGS, PLUNGER ASSEMBLY CAM FOLLOW PER MD80 MAINTENANCE MANUAL 27-80-1.
